# SDR DXTA2022092371000

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N606QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0262
- Aircraft time: 2,115 hours, 1,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EMERG EXIT SIGN/LIGHT: AFTER POWER DOWN WITH EMERGENCY LIGHT SWITCH OFF, THE MAIN CABIN DOOR EXIT LIGHT AND THE LIGHT UNDER SEAT 10 REMAIN ILLUMINATED.   RESET EMERGENCY LIGHTING INERTIA SWITCH IN REF TO CE-680A MM 33-50-00. VERIFIED PROPER CHARGING OF EMERGENCY BATTERIES. OPERATIONAL CHECK.  ORIG SUB DATE:  9/23/2022
